Couldn't find what you looking for?

TRY OUR SEARCH!

Throughout my life I've known that I'm better off avoiding sex that way I don't encounter any mishaps. Unfortunately Wednesday April 26 (10 days ago) I had sex with someone and the condom broke and he ejaculated in me. A few minutes after he realized and immediately notified me and we rushed to the pharmacy and relied on Plan B. I took the (1.5mg) pill as instructed and spoke to him about the situation. We like each other a lot and discussed that if I ended up pregnant we would both be responsible for it. Yet, a few days later we had unprotected sex, this time nothing happened but we went to the pharmacy and bought Plan B (1.5mg) pill once more to enhance the results. Obviously, the choices we made were ridiculously stupid but the reason why I dared to post this on here is because I'm really young and I'm dealing with this all by myself and I for sure know that I'm not ready to have a child. I'm aware of what terrible decisions I made. It's May Friday, 5th and I noticed brown spotting and mucus. What does this mean? It's been 10 days since I took the Plan B pill, I haven't started my period yet, does this mean I have a large chance of being pregnant? Thank you so so so much!

Loading...

Hi Guest,

When did your last period start?  When do you expect your next?

A common side effect of Plan B is that it often makes your next several periods early or late.

Two cautions:

1.  Plan B, or any emergency contraceptive, is NOT as effective as a properly used condom or daily birth control pill.

2.  Plan B is NOT intended to be used more than ONCE per cycle.  It contains a very large dose of hormones - hormones your body does not need and could cause severe side effects/other health issues long term.

Reply

Loading...